# SDR 2005UALA00244

- Difficulty date: March 14, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 42,788 hours, 30,613 cycles
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A LOST NR 1 ENGINE GENERATOR.  FOUND THE CSD OVERSERVICED, AND THE DELTA P INDICATOR POPPED. METAL SHAVINGS WERE FOUND IN THE FILTER BOWL, SO CSD OIL SYSTEM WAS FLUSHED AND SERVICED. BOTH THE CSD AND GENERATOR WERE REPLACED.
